Double bubbles in Gauss space and spheres

Joseph Corneli, Ivan Corwin, Stephanie Hurder, Vojislav Sesum, Ya Xu, Elizabeth Adams, Diana Davis, Michelle Lee, Regina Pettit, Neil Hoffman

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We prove that a standard Y is an area-minimizing partition of Gauss space into three given volumes, provided that the standard double bubble is an area-minimizing partition of high-dimensional spheres. We prove that the standard double bubble is the area-minimizing partition of spheres of any dimension where the volumes differ by at most 4%.
Original languageEnglish
Pages (from-to)181-204
Number of pages24
JournalHouston Journal of Mathematics
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'Double bubbles in Gauss space and spheres'. Together they form a unique fingerprint.

Cite this